# SDR AALA201910249003

- Difficulty date: October 22, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 11,227 hours, 4,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OPERATIONAL TEST OF EMERGENCY LIGHTS DISPLAYED FAULT MESSAGE, BATTERY/EMERGENCY POWER SUPPLY UNIT 10WL FORWARD LEFT. MAINTENANCE REPLACED BATTERY PACK 10WL PER AMM 33-15-38.
